Toggle Main Menu Toggle Search

ePrints

Inference Problems Involving Moment Determinacy of Distributions

Lookup NU author(s): Dr Jordan Stoyanov

Downloads


Publication metadata

Author(s): Stoyanov J

Publication type: Article

Journal: Communications in Statistics: Theory and Methods

Year: 2012

Volume: 41

Issue: 16-17

Pages: 2864-2878

Print publication date: 09/07/2012

ISSN (print): 0361-0926

ISSN (electronic): 1532-415X

Publisher: Taylor & Francis Inc.

URL: http://dx.doi.org/10.1080/03610926.2011.605237

DOI: 10.1080/03610926.2011.605237


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share